# SDR SWIA201334651

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,502 hours, 21,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FIVE ROWS OF FLOOR EMERGENCY LIGHTING DO NOT ILLUMINATE.  FLT#6362 RESECURED CONNECTOR AT SEAT 5C ON EMERGENCY LIGHTS FLOOR TRACK.
